# SDR DL72S960466

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Corroded
- Location: Fs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE INTERNAL SKIN DOUBLER OF THE R-2 DOOR CUTOUT AT STATION 1070.  IN ACCORDANCE WITH FAA/DER FORM 8110-3 DATED 2-8-96, THE DAMAGE WAS CUT OUT AND A DOUBLER AND TRIPLER INSTALLED.
